# SDR SWI2024F00895

- Difficulty date: September 6, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 39,908 hours, 25,524 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLAP TRACK 3A O/B HAS WIDTH REDUCTION OF 0.043"- FLAPS DOWN. OUT OF LIMITS. ASSET # TC2- 7153 DUE: 11-15-24     (C-CHECK RO 9/26/2024)    REMOVED AND REPLACED L/H #3 OUTBOARD AFT FLAP TRACK. REF AMM 57-57-35. TORQUE WRENCH ID#7543 CAL DUE 5-13-25.
